Hey sorry to hear about your situation. First I would definitely try to get your e2 levels checked before you did anything drastic to mess with your hormones. If your doctor won't do it ask them if they can refer you to an endocrinologist or another doctor who will. And as an urgency point, explain to them that you had gyno surgery years ago, but however that you are experiencing the same physical symptoms as you were before the surgery, whether this is true or not it can help explain your concern for your health which idk why the fuck a doctor wouldn't check your e2 levels if it's causing these health risks. There's also places online you can check out to get blood work done for around $100 so hopefully someone can reply with a link on this thread.
Second, couple questions, has your blood pressure increase while you have been experiencing these symptoms? High e2 can cause an increase in blood pressure. Do you drink plenty of water throughout the day? High e2 can cause water retention and can make you feel dehydrated and bloated, so increase in water intake can help. Do you have chest fat or does it feel more like a pocket of water? To figure this try to pinch your chest in different locations using only your pinky and index finger. If you are finding it difficult to grasp on to the "fat" than it is most likely water rentention instead of fat. Another question, how much sodium and potassium do you take in? If your sodium to potassium ratio is extremely disproportionate, like way high sodium every day and very little potassium, this can further exastrobate the water retention (if you have water retention) because sodium saturated the muscles and body with water. Sodium is needed but not too much.
Okay so say you can't get your e2 levels checked and you're looking at different ways to lower your estrogen. First off, I'm sorry you already bought the liquidex but in my opinion, it has much more health risks than benefits. Liquidex (arimidex) is better at keeping estrogen from growing than it is for depleting estrogen, imo. Your better option would be liquidaro (aromasin) because it is a suicide inhibitor meaning that it depletes estrogen levels and in my experience, the side effects are nearly as bad as liquidex.
But all in all you're going to want to get your doctor to check your levels so that they can provide you a treatment plan that has pharma grade aromotase inhibitors and hopefully your insurance can cover it. But I wouldn't worry too much man, it's more manageable to reduce estrogen levels than it is to increase T levels. Hope this helps!
Ohh and if you do decide on liquidex be careful with the dosing. Start with 0.25ml EOD for a week or so and see how you feel and if no better then go up to 0.5ml for a few weeks and so on and so forth. But Liquidex dosing is nothing to fool around with so extra caution is necessary.
But if you get the liquidaro, start with 1ml ED and see if it's helping and if so, get to a point where you are comfortable with the improvements and go to 1mlEOD. And then gradually work your way down in increments of 0.25ml to where you feel back to normal.